# SDR SWAA2022031066851

- Difficulty date: February 2, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB INTERCOSTAL BS. 277 TO BS. 294.5 BL. 0 AT PASSENGER 2022-55687 / [01] REPLACED WEB LOCATED BS. 277 TO BS. 294.5 BL. 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-05 AND DRAWING # 141A5400 REV - SEE INDIVIDUAL SIGN OFFS BELLOW;[02] EDITED STEP 1 REPLACED WEB LOCATED BS. 277 TO BS. 294.5 BL. 0 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING # 141A5400 REV - SEE INDIVIDUAL SIGN OFFS BELLOW;[03] CERTIFIED STEP 2 COMPLETED. ITEM RII
